Alert archive / Tennessee / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS Nashville, TN

May 12, 201618 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at May 12, 2016, 2:08 AM CDT for 18 counties in Tennessee. It took effect at May 12, 2016, 3:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 12, 2016, 2:08 AM CDT (07:08 UTC)
In effect from
May 12, 2016, 3:00 AM CDT
Expired
May 12, 2016, 6:56 PM CDT
In force
16 hr
Issued by
NWS Nashville, TN
Flood severity
None

Counties Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, White County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2087 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

503 
WGUS64 KOHX 120708
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
208 AM CDT THU MAY 12 2016

...FLASH FLOOD WATCH FOR NORTHERN MIDDLE TENNESSEE THROUGH THIS
EVENING...

.VERY HEAVY RAINFALL AND FLOODING FROM STORMS YESTERDAY HAS LED
TO SATURATED GROUND ACROSS MUCH OF NORTHERN MIDDLE TENNESSEE.
NUMEROUS ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
MORNING AND AGAIN LATER TODAY INTO THIS EVENING AS A COLD FRONT
MOVES ACROSS THE AREA...WHICH COULD RESULT IN ADDITIONAL FLASH
FLOODING. RAIN IS EXPECTED TO END FROM WEST TO EAST TONIGHT.

TNZ006>011-026>034-064>066-122100-
/O.NEW.KOHX.FF.A.0001.160512T0800Z-160513T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-
WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-
WHITE-CUMBERLAND-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SMITHVILLE...SPARTA...
CROSSVILLE
208 AM CDT THU MAY 12 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE...INCLUDING
  THE FOLLOWING AREAS...CHEATHAM...CLAY...CUMBERLAND...
  DAVIDSON...DE KALB...FENTRESS...JACKSON...MACON...
  MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH...
  SUMNER...TROUSDALE...WHITE AND WILSON.

* THROUGH THURSDAY EVENING

* 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE
  TODAY AS A COLD FRONT MOVES ACROSS THE AREA BRINGING NUMEROUS
  SHOWERS AND THUNDERSTORMS. DUE TO ALREADY ELEVATED CREEKS AND
  STREAMS AS WELL AS SATURATED GROUND FROM THE RECENT HEAVY
  RAINFALL...FLASH FLOODING WILL BE POSSIBLE.

* FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL BE
  POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD
  MONITOR WATER LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS
  SHOULD BE ALERT FOR WATER COVERING ROADS. TURN AROUND...DON'T
  DROWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SHAMBURGER
2 follow-up statements
108 
WGUS64 KOHX 121925
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CDT THU MAY 12 2016

...FLASH FLOOD WATCH FOR NORTHERN MIDDLE TENNESSEE THROUGH THIS
EVENING...

.VERY HEAVY RAINFALL AND FLOODING FROM STORMS YESTERDAY HAS LED
TO SATURATED GROUND ACROSS MUCH OF NORTHERN MIDDLE TENNESSEE.
ADDITIONAL SHOWER ACTIVITY IS EXPECTED THIS AFTERNOON AND INTO
THIS EVENING AS A COLD FRONT MOVES ACROSS THE AREA...WHICH COULD
RESULT IN ADDITIONAL FLASH FLOODING. RAIN IS EXPECTED TO END FROM
WEST TO EAST TONIGHT.

TNZ006>011-026>034-064>066-130600-
/O.CON.KOHX.FF.A.0001.000000T0000Z-160513T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-
WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-
WHITE-CUMBERLAND-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SMITHVILLE...SPARTA...
CROSSVILLE
225 PM CDT THU MAY 12 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB... 
  FENTRESS...JACKSON...MACON...MONTGOMERY...OVERTON...PICKETT... 
  PUTNAM...ROBERTSON...SMITH...SUMNER...TROUSDALE...WHITE AND 
  WILSON. 

* UNTIL 1 AM CDT FRIDAY

* 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE
  THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE
  AREA BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS. DUE TO ALREADY
  ELEVATED CREEKS AND STREAMS AS WELL AS SATURATED GROUND FROM THE
  RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE POSSIBLE.

* FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL BE 
  POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD 
  MONITOR WATER LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS 
  SHOULD BE ALERT FOR WATER COVERING ROADS. TURN AROUND...DON'T 
  DROWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

21
968 
WGUS64 KOHX 122356
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
656 PM CDT THU MAY 12 2016

...FLASH FLOOD WATCH CANCELLED...

.SHOWERS AND ISOLATED THUNDERSTORMS HAVE DIMINISHED AND
WILL PUSH EAST OF THE CUMBERLAND PLATEAU OVER THE NEXT SEVERAL
HOURS.

TNZ006>011-026>034-064>066-130100-
/O.CAN.KOHX.FF.A.0001.000000T0000Z-160513T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-
WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-
WHITE-CUMBERLAND-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SMITHVILLE...SPARTA...
CROSSVILLE
656 PM CDT THU MAY 12 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN
CANCELLED. SHOWERS AND ISOLATED THUNDERSTORMS HAVE DIMINISHED AND
WILL PUSH EAST OF THE CUMBERLAND PLATEAU OVER THE NEXT SEVERAL
HOURS.

$$
19

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at May 11, 11:54 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 11, 11:54 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1154 PM CDT WED MAY 11 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

After a hot and humid day, with BNA matching a record high of 90,
it was a warm and humid evening. No storms were occurring over
Middle Tennessee at this time, but a few storms cannot be ruled
out overnight, especially over the northern counties where
outflow from KY storms may initiate new cells overnight. The
evening OHX sounding shows enough instability to support storms
with cape values still over 1000 J/kg. Any storms that develop
should not be as strong as those we had last night. Moisture depth
is less and wind shear is much less supportive of organized storms
tonight. One of the concerns we have is that some downpours could
occur in areas where flooding was reported last night and this
morning, so our thresholds for issuing flood warnings will be low
north Sumner County and surrounding areas. Otherwise, tonight will
be muggy with lows in the low to mid 60s.

From the previous discussion

On Thursday afternoon and evening, a frontal boundary will work
across the area. forcing just ahead of the boundary will combine
with appreciable instability to provide another risk of severe
storms. Looks like damaging winds and large hail will be the
primary threat. It appears that the time frame of severe will be
during the late afternoon and evening hours. QPF amounts look as
though they will be highest during the evening hours on Thursday
across the northeastern areas of the CWA. It's that northeastern
area that was just hit with 4 to as much as 7 inches of rainfall.
Consideration was given as to the issuance of a flash flood watch
for our northeast. However, with qpf amounts of up to just 1 inch
and it being a 3rd period watch, will hold off on the watch
issuance. Otherwise, shortwave interaction within the post frontal
sector may allow a window of shower activity to extend into
Thursday night.

A drier and cooler air mass to prevail on Friday through
Saturday. Pop free weather will be included for those periods.
Temps will drop down toward and below normal with lows in the
lower 50s and highs in the lower 70s. Even cooler for Sunday
mornings lows with mostly 40s expected.

In the extended forecast...the surface high will be in close
proximity on Sunday morning along with those cool temperatures.
From that point on...however...the weather pattern will morph into
a warmer, moist and unsettled pattern. West to east frontal
boundary will set up over the area with good chances of convective
activity. The warming trend will be in play and by mid week we
will see our highs approach 80 degrees.

&&

.AVIATION...
06Z TAF DISCUSSION.

Convective activity and associated gust fronts in Kentucky will
continue moving southward across northern Middle Tennessee
tonight. Activity should continue weakening, although a few
thunderstorms with heavy downpours will remain possible even into
the late night hours. Have moved up the timing of this activity at
area terminals, with ongoing scattered showers and isolated storms
expected to dissipate in the Clarksville area by 09Z, and occur
around BNA between 07Z and 09Z. Best timing for convection at CSV
is between 08Z and 13Z. Periods of MVFR can be expected in
vicinity of showers and storms. In addition, look for periods of
MVFR due to BR through 13Z

A round of more widespread thunderstorm activity is in play for
Thursday as a cold front approaches the area. Cold front passes
area terminals between 23Z and 04Z. Periods of MVFR are expected
with this activity, mainly after 20Z. Brief periods of IFR
conditions are also possible if a heavy thunderstorm passes
directly over a terminal.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......13
AVIATION........19
Hazardous weather outlook, May 11, 1:17 PM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
117 PM CDT WED MAY 11 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-121830-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
117 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MID
STATE...MAINLY NEAREST THE KENTUCKY BORDER. A FEW STRONG STORMS
COULD FORM WITH HAIL AND HIGH WINDS BEING THE MAIN THREATS.

RESIDUAL FLOODED ROADWAYS WILL CONTINUE MAINLY IN SUMNER...MACON
AND TROUSDALE COUNTIES THROUGH THE AFTERNOON HOURS. PLEASE USE
EXTRA CAUTION IF DRIVING ESPECIALLY ALONG SECONDARY ROADWAYS IN
THESE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE ON THURSDAY INTO THURSDAY NIGHT.

A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY.
AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR
POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY. IN
ADDITION...REPORTS OF RAINFALL TOTALS...HAIL OR WIND DAMAGE FROM
LAST NIGHTS STORMS WOULD BE GREATLY APPRECIATED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH
STRUCTURAL DAMAGE
TREES OR POWER LINE DOWN

AL

In the hours before

Special weather statement, May 11, 10:52 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1052 PM CDT WED MAY 11 2016

TNZ006>009-026>029-120515-
TROUSDALE TN-SUMNER TN-MONTGOMERY TN-MACON TN-WILSON TN-DAVIDSON TN-
ROBERTSON TN-CHEATHAM TN-
1052 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...DAVIDSON...
CHEATHAM...MONTGOMERY...SUMNER...MACON...WILSON AND TROUSDALE
COUNTIES UNTIL 1215 AM CDT...

AT 1041 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF
THUNDERSTORMS...SOME STRONG...DROPPING SOUTHWARD OUT OF KENTUCKY
INTO EXTREME NORTHERN MIDDLE TENNESSEE. THE FIRST STORMS TO ARRIVE
IN THE MID-STATE WILL BE IN THE CLARKSVILLE AREA...THEN SPREAD INTO
OTHER AREAS...BETWEEN ASHLAND CITY...NASHVILLE...HENDERSONVILLE
AND LAFAYETTE BY 1230 AM CDT.

WIND GUSTS TO AROUND 30 MPH CAN BE EXPECTED AS THESE STORMS MOVE IN.
A GUST FRONT...SPREADING OUT JUST OUT AHEAD OF THE STORMS...WILL
PROBABLY BRING GUSTY WINDS TO 30 MPH 20 TO 40 MINUTES BEFORE THE RAIN
EVEN ARRIVES.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...GALLATIN...SPRINGFIELD...ASHLAND CITY...LAFAYETTE...
...NASHVILLE AND PORTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINS WILL OCCUR WITH SOME OF THESE STORMS...AND MAY PRODUCE
LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINS LAST NIGHT
AND THIS MORNING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3665 8629 3656 8596 3625 8642 3612 8684
      3656 8740 3664 8710 3665 8659 3663 8656
      3665 8645
TIME...MOT...LOC 0341Z 311DEG 31KT 3688 8677 3669 8710 3659 8747

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:52 PM CDTSpecial Weather StatementOHXDavidson, Macon, Robertson, Sumner83 min
May 12, 12:12 PM CDTSevere Thunderstorm WarningOHXLewis, Perry, Wayne33 min
May 12, 12:23 PM CDTSpecial Weather StatementOHXStewart37 min
May 12, 12:28 PM CDTSpecial Weather StatementOHXHouston, Humphreys47 min
May 12, 12:47 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart28 min
May 12, 12:54 PM CDTSpecial Weather StatementOHXWilliamson51 min
May 12, 1:04 PM CDTSpecial Weather StatementOHXCheatham26 min
May 12, 1:11 PM CDTSpecial Weather StatementOHXDickson34 min
May 12, 1:13 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson32 min
May 12, 1:16 PM CDTSpecial Weather StatementOHXDickson, Houston, Stewart29 min
May 12, 1:28 PM CDTSpecial Weather StatementOHXRobertson32 min
May 12, 1:39 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson51 min
May 12, 1:42 PM CDTSpecial Weather StatementOHXCheatham33 min
May 12, 2:05 PM CDTSpecial Weather StatementOHXSumner, Trousdale40 min
May 12, 2:18 PM CDTSpecial Weather StatementOHXSmith, Wilson42 min
May 12, 2:22 PM CDTSpecial Weather StatementOHXTrousdale38 min
May 12, 2:26 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Trousdale, Wilson34 min
May 12, 2:29 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson31 min
May 12, 2:47 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith28 min
May 12, 2:49 PM CDTSevere Thunderstorm WarningOHXMacon26 min
May 12, 3:11 PM CDTSpecial Weather StatementOHXGrundy34 min
May 12, 3:16 PM CDTSpecial Weather StatementOHXClay44 min
May 12, 3:29 PM CDTSpecial Weather StatementOHXPickett46 min
May 12, 4:18 PM CDTSpecial Weather StatementOHXGiles42 min
May 12, 5:08 PM CDTSpecial Weather StatementOHXGiles52 min
May 12, 5:42 PM CDTSpecial Weather StatementOHXBedford48 min
May 12, 6:05 PM CDTSpecial Weather StatementOHXCoffee40 min

Nearby

Flash Flood Watches in Tennessee, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.